# SDR SIMA20140725001

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 35,568 hours, 32,242 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED 2 LEAK INDICATION ON EICAS ONLY, APPLIED PROCEDURE & MSG REMAINED.  WENT OUT AFTER APPROX 10 - 12 MINUTES.  NO FURTHER INDICATION.  PERFORMED LEAK TEST OF RT BLEED. OPERATIONS CHECK & LEAK CHECKED GOOD IAW AMM 36-00-00.  NO FURTHER DEFECT NOTED.
